MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,FLUSHCUT,6 FLUT,5.MMX 13CM; BURR,SURGICAL

ARTHREX, INC. BUR,OVAL,FLUSHCUT,6 FLUT,5.MMX 13CM; BURR,SURGICAL
Model Number BUR,OVAL,FLUSHCUT,6 FLUT,5.MMX 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the burr became defective.Per complaint reporter there was no harm for patient, operator or third party.No further information was provided.***update 28-jan-2026 pictures were provided of the affected device, which show that the tip of the device is deformed and broken.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BUR,OVAL,FLUSHCUT,6 FLUT,5.MMX 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24331854
Report Number1220246-2026-00569
Device Sequence Number14681003
Product Code GFF
UDI-Device Identifier00888867043831
UDI-Public(01)00888867043831(11)231222(17)281130(10)15185056
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,FLUSHCUT,6 FLUT,5.MMX 13CM
Device Catalogue NumberAR-8500FOS
Device Lot Number15185056
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown